Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 541–543 (Mi dan25284)  

MATHEMATICS

A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems

G. A. Kamenskii

Moscow Aviation Institute

Full text: PDF file (385 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 11.03.1961

Citation: G. A. Kamenskii, “A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 541–543

Citation in format AMSBIB
\Bibitem{Kam61}
\by G.~A.~Kamenskii
\paper A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 541--543
\mathnet{http://mi.mathnet.ru/dan25284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132237}
\zmath{https://zbmath.org/?q=an:0106.05703}


Linking options:
  • http://mi.mathnet.ru/eng/dan25284
  • http://mi.mathnet.ru/eng/dan/v139/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021